Search Results

There are 7648 results for: content related to: Analysis of multi-stage treatments for recurrent diseases

  1. Fast-rate output feedback control system design with adaptive output estimator for nonuniformly sampled multirate systems

    International Journal of Adaptive Control and Signal Processing

    Volume 28, Issue 7-8, July-August 2014, Pages: 686–707, I. Mizumoto and Y. Fujimoto

    Version of Record online : 21 MAY 2013, DOI: 10.1002/acs.2407

  2. Global attractors for the viscous hyperelastic-rod wave equation

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 10, 15 July 2013, Pages: 1157–1170, Shengqi Yu

    Version of Record online : 13 AUG 2012, DOI: 10.1002/mma.2668

  3. Multiple solutions of a quasilinear elliptic problem involving nonlinear boundary condition on exterior domain

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 7, 15 May 2012, Pages: 782–794, Caisheng Chen and Qi Zhang

    Version of Record online : 4 APR 2012, DOI: 10.1002/mma.1606

  4. Effective slip law for general viscous flows over an oscillating surface

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 15, October 2013, Pages: 2086–2100, Andro Mikelić, Šárka Nečasová and Maria Neuss-Radu

    Version of Record online : 6 AUG 2013, DOI: 10.1002/mma.2923

  5. New results on the existence of periodic solutions for a higher-order Li énard type p-Laplacian differential equation

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 17, 30 November 2011, Pages: 2189–2196, Taiyong Chen, Wenbin Liu and Zhigang Hu

    Version of Record online : 10 NOV 2011, DOI: 10.1002/mma.1516

  6. State space approach to magnetohydrodynamic flow of perfectly conducting micropolar fluid with stretch

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 1, 10 September 2012, Pages: 114–134, Magdy A. Ezzat and Shreen El-Sapa

    Version of Record online : 19 SEP 2011, DOI: 10.1002/fld.2687

  7. You have full text access to this OnlineOpen article
    Reverse generalized Bessel matrix differential equation, polynomial solutions, and their properties

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 6, April 2015, Pages: 1005–1013, M. Abul-Dahab, M. Abul-Ez, Z. Kishka and D. Constales

    Version of Record online : 14 NOV 2013, DOI: 10.1002/mma.3020

  8. Statistical approximation properties of the Durrmeyer type q-Bleimann, Butzer, and Hahn operators

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 1, 15 January 2012, Pages: 1–9, Qing-Bo Cai and Xiao-Ming Zeng

    Version of Record online : 17 OCT 2011, DOI: 10.1002/mma.1520

  9. Computable upper bounds for the constants in Poincaré-type inequalities for fields of bounded deformation

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 15, October 2011, Pages: 1920–1932, Martin Fuchs

    Version of Record online : 8 SEP 2011, DOI: 10.1002/mma.1494

  10. Global robust output regulation for a class of multivariable systems

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 3, February 2013, Pages: 241–261, Zhaowu Ping and Jie Huang

    Version of Record online : 18 NOV 2011, DOI: 10.1002/rnc.1826

  11. Mixed boundary value problems of diffraction by a half-plane with an obstacle perpendicular to the boundary

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 10, 15 July 2014, Pages: 1412–1427, Luis P.  Castro and David Kapanadze

    Version of Record online : 3 JUL 2013, DOI: 10.1002/mma.2900

  12. Fast array algorithm for filtering of Markovian jump linear systems

    International Journal of Adaptive Control and Signal Processing

    Volume 26, Issue 1, January 2012, Pages: 84–94, Marco H. Terra, João Y. Ishihara and Gildson Jesus

    Version of Record online : 23 SEP 2011, DOI: 10.1002/acs.1276

  13. Multiphase double-porosity homogenization for perimeter functionals

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 5, 30 March 2012, Pages: 598–620, Margherita Solci

    Version of Record online : 6 MAR 2012, DOI: 10.1002/mma.1600

  14. Carleman estimate for a strongly damped wave equation and applications to an inverse problem

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 4, 15 March 2012, Pages: 427–437, Bin Wu

    Version of Record online : 20 FEB 2012, DOI: 10.1002/mma.1570

  15. Existence and asymptotic behavior of solutions for quasilinear parabolic systems

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 13, 15 September 2013, Pages: 1713–1725, Canrong Tian

    Version of Record online : 31 JAN 2013, DOI: 10.1002/mma.2717

  16. Boundedness of fractional integrals on weighted Orlicz–Hardy spaces

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 15, October 2013, Pages: 2069–2085, Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang

    Version of Record online : 22 JUL 2013, DOI: 10.1002/mma.2888

  17. On the Neumann function and the method of images in spherical and ellipsoidal geometry

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 4, 15 March 2012, Pages: 482–496, George Dassios and Johan C.-E. Sten

    Version of Record online : 20 FEB 2012, DOI: 10.1002/mma.1595

  18. Delay-dependent passivity and passification for uncertain Markovian jump systems with time-varying delays

    International Journal of Robust and Nonlinear Control

    Volume 22, Issue 16, 10 November 2012, Pages: 1837–1852, Baoyong Zhang, Wei Xing Zheng and Shengyuan Xu

    Version of Record online : 13 SEP 2011, DOI: 10.1002/rnc.1790

  19. Three-time scale singular perturbation control and stability analysis for an autonomous helicopter on a platform

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 12, August 2013, Pages: 1360–1392, S. Esteban, F. Gordillo and J. Aracil

    Version of Record online : 10 MAY 2012, DOI: 10.1002/rnc.2823

  20. Joint distributions of some actuarial random vectors for the Cox risk model

    Applied Stochastic Models in Business and Industry

    Volume 28, Issue 5, September/October 2012, Pages: 420–429, Xu Lin, Wang Rongming and Yao Dingjun

    Version of Record online : 14 SEP 2011, DOI: 10.1002/asmb.916